# SDR UALA2010111804264

- Difficulty date: November 17, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 59,797 hours, 8,754 cycles
- Engine: Pwa PW40903
- Engine time: 38,079 hours, 5,024 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 420805
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HARNESS W0625.   2.9 START BLEED VALVE FAULT 75-41052 CH-A AND 75-51052 CH-B HAVE RECURRED SINCE 26OCT WHEN CONNECTORS WERE CLEANED AND CH-B TC PROBE WAS REPLACED.  LAX MM TROUBLESHOOTING 26OCT SAID 'IF HIT AGAIN SUSPECT HARNESS WO625'.  REPLACED HARNESS W0625.  DUE TO THE REPLACEMENT OF HARNESS W0625 ON ENG NR 2, NEED TO ACCOMPLISH SYSTEM STATIC TEST AND EEC IDLE CHECK.  ACCOMPLISHED SYSTEM STATIC TEST, OPS  NORMAL.  TEST NR 6 OKAY.
